# SDR DL733982514

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND GOUGED AT THE AFT CORNER OF THE L1 DOOR CUTOUT.  MAX DEPTH WAS 0.013 WITH A WIDTH OF 3.0.  REPAIRED PER ERA 332534-14.
